# SDR DHL2005741547

- Difficulty date: April 14, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172769
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT I/B & O/B ROD END ATTACH RIBS CRACKED.  REMOVED DAMAGED PARTS AND INSTALLED NEW IAW B727 SRM 51-30-2, AREA NR 4 SLAT I/B & O/B ROD END ATTACH RIBS.  P/N 65-17276U11, PO  5079120 AND P/N 65-17276-9, PO 5079118.
